# SDR UIEA2018092502061

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,303 hours, 18,940 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE DEPARTURE LEFT ENG VALVE LIGHT ILLUMINATED. CYCLED LEFT ENG VALVE BREAKER AND SECURED CONNECTOR ON HMU IAW 73-00-00. OPS GOOD.
